RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 3(45), Number 1, Pages 191–199 (Mi msb5662)  

Sur les réseaux géodésiques sur une surface à liaison affine

N. Efimoff


Full text: PDF file (661 kB)

Bibliographic databases:
Received: 22.04.1937

Citation: N. Efimoff, “Sur les réseaux géodésiques sur une surface à liaison affine”, Rec. Math. [Mat. Sbornik] N.S., 3(45):1 (1938), 191–199

Citation in format AMSBIB
\Bibitem{Efi38}
\by N.~Efimoff
\paper Sur les r\'eseaux g\'eod\'esiques sur une surface \`a liaison affine
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 3(45)
\issue 1
\pages 191--199
\mathnet{http://mi.mathnet.ru/msb5662}
\zmath{https://zbmath.org/?q=an:0018.37401|64.0721.05}


Linking options:
  • http://mi.mathnet.ru/eng/msb5662
  • http://mi.mathnet.ru/eng/msb/v45/i1/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:125
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020